# SDR TRAX200701448

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 22,174 hours, 18,972 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - CREW ESCAPE HATCH PLACARDS MISSING (X 4).
